# SDR SWAA022013

- Difficulty date: August 30, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 44,546 hours, 36,686 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9368M57P19
- Part serial: WY660483
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT ON DESCENT AT IDLE POWER.  FUEL FLOW SHOWED 0, ALL OTHER ENGINE INDICATIONS (OIL PRESS, N1/N2) NORMAL.  RESTARTED ENGINE AT 15,000 FEET AND RAN NORMAL TO LANDING AND SHUTDOWN.  REMOVED AND REPLACED FUEL PUMP AND MEC PER MM.
